A construction of multidimensional Dubrovin-Novikov brackets

Strachan, I. A.B. (2019) A construction of multidimensional Dubrovin-Novikov brackets. Journal of Nonlinear Mathematical Physics, 26(2), pp. 202-213. (doi: 10.1080/14029251.2019.1591716)

172326.pdf - Accepted Version



A method for the construction of classes of examples of multi-dimensional, multi-component Dubrovin-Novikov brackets of hydrodynamic type is given. This is based on an extension of the original construction of Gelfand and Dorfman which gave examples of Novikov algebras in terms of structures defined from com- mutative, associative algebras. Given such an algebra, the construction involves only linear algebra.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Strachan, I. A.B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Nonlinear Mathematical Physics
Publisher:Taylor and Francis
ISSN (Online):1776-0852
Published Online:11 March 2019
Copyright Holders:Copyright © 2019 Informa UK Limited, trading as Taylor and Francis Group
First Published:First published in Journal of Nonlinear Mathematical Physics 26(2):202-213
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record